Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 213, NWS Atlanta, GA

July 30, 2024Jasper County, Morgan County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2024, 8:44 PM EDT for Jasper County, Morgan County, Putnam County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2024, 8:44 PM EDT (00:44 UTC)
Expired
Jul 30, 2024, 9:30 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2895 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2895 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

730 
WUUS52 KFFC 310044
SVRFFC
GAC159-211-237-310130-
/O.NEW.KFFC.SV.W.0213.240731T0044Z-240731T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
844 PM EDT Tue Jul 30 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Morgan County in north central Georgia...
  Northwestern Putnam County in central Georgia...
  Northeastern Jasper County in central Georgia...

* Until 930 PM EDT.

* At 844 PM EDT, a severe thunderstorm was located over Farrar, or 9
  miles north of Monticello, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monticello, Shady Dale, Central Georgia Experiment Stn, Calvin,
  Farrar, Godfrey, and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3330 8347 3326 8366 3346 8375 3350 8370
      3348 8369 3349 8367 3350 8368 3351 8368
      3355 8362 3344 8338
TIME...MOT...LOC 0044Z 320DEG 11KT 3343 8363 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:49 PM EDT, 55 minutes earlier.

Area forecast discussion, Jul 30, 7:49 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
749 PM EDT Tue Jul 30 2024

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 647 PM EDT Tue Jul 30 2024

Have updated forecast grids and text products to include Severe Tstm
Watch #574. Also increased PoPs in line with RAP guidance, which
seems to have a good handle on the MCS and progression southward into
the area. /SEC

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 244 PM EDT Tue Jul 30 2024

Scattered afternoon thunderstorms will continue to develop over the
coming hours now that cloud coverage has cleared enough to allow
heating. Current thunderstorms are riding a boundary set up this
morning generally along I-20.

Ridging pattern over the central CONUS continues to deliver NW flow.
Classic GA NW flow pattern is supportive of MCS maintenance well
into the Southeast. Models continue to struggle to resolve convection
due to cold pool support and outflow boundary influence on
convection. PoPs remain indicative of scattered convection, however
more widespread thunderstorms could be possible with each wave
rounding the ridge. The next wave is currently over Kentucky, and
should make its way to GA in the late overnight and early morning
hours. Convection potential remains uncertain and highly dependent on
the strength of the cold pool. Should a significant cold pool form,
thunderstorms may move much further into the forecast area sooner
than currently indicated. PoPs overnight remain very low across North
GA to indicate uncertainty. Hazards which may develop, though remain
unlikely at this time, include damaging winds, heavy rainfall, and
frequent lightning.

Moving into tomorrow, thunderstorms activity will again be dependent
on overnight convection and early morning cloud coverage. Models
continue to want to clear out skies tomorrow morning, though previous
days of similar conditions tell us this is likely not realistic.
Convection may be suppressed to after 2pm tomorrow, however further
thunderstorm complex development remains possible.

Temperatures over the coming days will be hot and humid. Highs will
be in the mid to upper 90s for much of GA, but particularly in
Eastern and Central GA. Dewpoints continue to sit in the 70s, so heat
indices are expected to climb to 105+ tomorrow and Thursday.
Thursday may see some areas approach heat indices of 110. Heat
advisories have been issued for this afternoon and tomorrow
afternoon.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 244 PM EDT Tue Jul 30 2024

No major changes made to the extended forecast. North and central
Georgia will be positioned on the "dirty" side of an upper-level
ridge positioned over the western half or so of the CONUS through the
period. So...in addition to diurnally- driven showers and storms
almost every day, the synoptic pattern will be favorable for MCSs
tracking southeastward along the eastern periphery of the ridge.
Upscale growth of convection to multi-cell clusters or MCSs will pose
a threat of damaging wind gusts and hail. Otherwise,
afternoon/evening pulse (pop-up) showers and storms will pose the
typical summertime convection hazards of frequent cloud-to-ground
lightning and locally heavy rainfall. The QPF for the period
generally calls for 0.5" or less, but any storms that are strong to
severe and are efficient rainfall- producers (2+ inches per hour amid
an environment with 1.75" to 2" of PWAT) could result in localized
rainfall totals of several inches and flash flooding.

A mostly to partly sunny sky and isolated to scattered coverage of
showers and storms (rather than numerous to widespread) will support
highs in the 90s to around 100 degrees through Saturday. Thursday and
Friday look to be the most oppressive days with widespread heat
index values of 105-109 degrees, with 105 degrees being the Heat
Advisory threshold. Portions of eastern and central Georgia could
have heat index values of 110-112 degrees, so an Excessive Heat Watch
could be on the table at the midweek point. All this to say that
confidence in additional heat product issuances later this week
continues to increase.

The National Hurricane Center (NHC) confidence in tropical cyclone
formation in the next 7 days is increasing (an increase from 40% to
60%) across an area encompassing the Greater Antilles, the Bahamas,
and all of Florida except the Panhandle.

Martin/01

01

&&

.AVIATION...
(00Z TAFS)
Issued at 742 PM EDT Tue Jul 30 2024

Have modified TAFs based on high resolution guidance and radar
trends to better handle the ongoing linear MCS presently dropping S
toward the Atlanta metro area. This included modifications to wind
gusts and vsby reductions. Timing of line of tstms has sped up due to
substantial cold pool pushing line. Low clouds and patchy fog are
possible later tonight, particularly in recent rain areas. May need
to make further adjustments to those parameters later this evening.
The remainder of the TAF packages remain generally unchanged, with
more thunderstorms expected by mid- afternoon Wednesday.

//ATL Confidence...00Z Update...
Medium for morning low clouds and reduced vsbys, high for other
elements.

SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  97  74  98 /  80  20  10  10
Atlanta         75  95  76  97 /  80  20  10  20
Blairsville     67  89  69  91 /  70  40  10  30
Cartersville    73  95  75  97 /  80  30  10  20
Columbus        76  98  77  98 /  60  20  10  20
Gainesville     73  94  75  96 /  80  30  10  10
Macon           75  96  75  98 /  50  20  10  20
Rome            73  95  75  97 /  70  30  10  20
Peachtree City  74  95  75  97 /  70  20  10  20
Vidalia         75  96  77  97 /  70  30  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 11 AM to 8 PM EDT Wednesday for GAZ024-025-
027-035>039-046>051-056>062-066>076-078>086-089>098-102>113.

Heat Advisory until 8 PM EDT this evening for GAZ036>039-049>051-
058>062-069>076-079>086-089>098-102>113.

&&

SHORT TERM...SEC
LONG TERM....01
AVIATION...SEC
Hazardous weather outlook, Jul 30, 2:47 PM EDT, 5 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
247 PM EDT Tue Jul 30 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
247 PM EDT Tue Jul 30 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will continue this afternoon and overnight.
A few may become strong to severe with damaging winds, in
addition to frequent lightning and heavy rainfall. Localized flash
flooding will be possible, especially across portions of north
Georgia.

A Heat Advisory is in effect for portions of central and eastern
Georgia through 8 PM this evening due to hot temperatures and
high humidity.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms, mainly in the afternoon and evening, are
expected each day through Monday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

Heat index values are forecasted to be 100 to 110 degrees across
much of north and central Georgia, with the exception of the
mountains, Wednesday through Sunday. A heat advisory has been
issued for tomorrow for portions of central and east Georgia from
11 AM through 8 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 8:07 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
807 PM EDT Tue Jul 30 2024

GAZ023>025-027-034-035-310030-
Madison GA-Banks GA-Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
807 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of Barrow, northeastern
Gwinnett, Banks, southern Hall, Jackson and northwestern Madison
Counties through 830 PM EDT...

At 807 PM EDT, a line of strong thunderstorms was along a line
extending from Baldwin to near Gillsville to Flowery Branch, and
moving southeast at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Winder, Jefferson, Commerce, Homer, Braselton, Auburn,
Flowery Branch, Oakwood, Lula, Maysville, Arcade, Nicholson,
Hoschton, Bethlehem, Pendergrass, Carl, Gillsville, Talmo, and
Candler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3448 8347 3446 8340 3442 8338 3432 8339
      3426 8334 3424 8334 3426 8330 3425 8328
      3403 8348 3392 8379 3393 8380 3392 8381
      3419 8397 3432 8369 3445 8363 3444 8362
      3449 8355
TIME...MOT...LOC 0007Z 328DEG 31KT 3450 8356 3428 8368 3418 8393

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 30, 8:13 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
813 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     Tstm Wnd Dmg     Dalton                  34.77N 84.96W
07/30/2024                   Whitfield          GA   Emergency Mngr

            At least 13 trees reported down across
            Dalton.

&&
Local storm report, Jul 30, 8:15 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
815 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     Tstm Wnd Dmg     2 SE Dalton             34.75N 84.94W
07/30/2024                   Whitfield          GA   Emergency Mngr

            Tree down at Riverbend Road and Henton Road.

&&
Special weather statement, Jul 30, 8:19 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 PM EDT Tue Jul 30 2024

GAZ031>034-043>048-055-057-310045-
North Fulton GA-Walton GA-Douglas GA-Rockdale GA-Cobb GA-Clayton GA-
DeKalb GA-Gwinnett GA-Newton GA-Paulding GA-Henry GA-South Fulton GA-
819 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of Rockdale, eastern
Paulding, DeKalb, Cobb, Douglas, Gwinnett, northwestern Henry,
northwestern Walton, Fulton, Clayton and north central Newton
Counties through 845 PM EDT...

At 819 PM EDT, a line of strong thunderstorms was along a line
extending from Braswell to near Chastain Memorial Park to near Hog
Mountain, and moving south at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur, Conyers,
Monroe, Dallas, Jonesboro, Peachtree Corners, City of South Fulton,
Sandy Springs, Roswell, Johns Creek, Smyrna, Dunwoody, East Point,
Kennesaw, Duluth, and Stockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3402 8495 3398 8446 3407 8417 3405 8410
      3407 8412 3409 8411 3414 8397 3411 8390
      3404 8385 3400 8387 3395 8381 3373 8369
      3352 8431 3355 8446 3354 8450 3359 8484
TIME...MOT...LOC 0019Z 344DEG 30KT 3397 8495 3390 8444 3408 8389

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 8:27 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
827 PM EDT Tue Jul 30 2024

GAZ048-049-059-060-310100-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
827 PM EDT Tue Jul 30 2024

...A strong thunderstorm will impact portions of southwestern Morgan,
northwestern Putnam, northeastern Jasper and east central Newton
Counties through 900 PM EDT...

At 826 PM EDT, a strong thunderstorm was over Newborn, or 12 miles
north of Monticello, moving east at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Madison, Newborn, Mansfield, Shady Dale, Central Georgia Experiment
Stn, Calvin, Farrar, Eudora, and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3340 8378 3359 8373 3357 8340 3331 8347
TIME...MOT...LOC 0026Z 282DEG 12KT 3349 8368

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 8:32 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
832 PM EDT Tue Jul 30 2024

GAZ024-025-027-034>038-047-049-310100-
Madison GA-Morgan GA-Banks GA-Jackson GA-Walton GA-Barrow GA-
Gwinnett GA-Oglethorpe GA-Clarke GA-Oconee GA-
832 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of Oconee, Barrow,
northwestern Morgan, east central Gwinnett, southeastern Banks,
Clarke, Walton, Jackson, northwestern Oglethorpe and Madison Counties
through 900 PM EDT...

At 832 PM EDT, a line of strong thunderstorms was along a line
extending from near Avalon to Apple Valley to Harbin, and moving
southeast at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Winder, Monroe, Jefferson, Commerce, Watkinsville, Danielsville,
Athens, Auburn, Dacula, Social Circle, Statham, Maysville, Arcade,
Nicholson, Hoschton, Comer, Winterville, Bogart, Rutledge, and North
High Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3432 8339 3427 8334 3424 8334 3426 8330
      3425 8327 3424 8317 3427 8311 3426 8312
      3423 8308 3417 8310 3415 8306 3408 8302
      3383 8327 3360 8369 3364 8373 3396 8390
      3422 8358 3440 8338
TIME...MOT...LOC 0032Z 333DEG 35KT 3457 8316 3414 8350 3392 8386

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:02 PM EDTSpecial Weather StatementFFCFloyd, Polk28 min
Jul 30, 8:07 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson23 min
Jul 30, 8:19 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more26 min
Jul 30, 8:27 PM EDTSpecial Weather StatementFFCJasper33 min
Jul 30, 8:31 PM EDTSevere Thunderstorm WarningFFCClayton, Douglas, Fayette, Fulton44 min
Jul 30, 8:32 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Walton28 min
Jul 30, 8:45 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton30 min
Jul 30, 8:49 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Haralson, Heard, Meriwether, Troup26 min
Jul 30, 8:56 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding32 min
Jul 30, 8:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe31 min
Jul 30, 9:10 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton35 min
Jul 30, 9:15 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more45 min
Jul 30, 9:25 PM EDTSpecial Weather StatementFFCGreene, Hancock, Oglethorpe, Taliaferro, Wilkes35 min
Jul 30, 9:28 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Monroe35 min
Jul 30, 9:33 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Putnam27 min
Jul 30, 9:40 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether35 min
Jul 30, 9:53 PM EDTSpecial Weather StatementFFCBibb, Lamar, Monroe, Pike, Upson37 min
Jul 30, 9:54 PM EDTSpecial Weather StatementFFCBaldwin, Jones36 min
Jul 30, 9:56 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes34 min
Jul 30, 10:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Talbot, Troup46 min
Jul 30, 10:25 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more50 min
Jul 30, 10:27 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington48 min
Jul 30, 10:52 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more38 min
Jul 30, 10:55 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more50 min
Jul 30, 11:30 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Schley, Talbot, Taylor23 min
Jul 30, 11:47 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more43 min
Jul 31, 12:10 AM EDTRiver Flood WarningFFCFayette, Spalding6 hr
Jul 31, 1:41 PM EDTSpecial Weather StatementFFCWilcox34 min
Jul 31, 1:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Jul 31, 2:13 PM EDTSpecial Weather StatementFFCDooly32 min
Jul 31, 2:18 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 31, 2:23 PM EDTSpecial Weather StatementFFCWheeler37 min
Jul 31, 2:24 PM EDTSpecial Weather StatementFFCPulaski36 min
Jul 31, 2:25 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more31 hr
Jul 31, 2:42 PM EDTSpecial Weather StatementFFCDooly33 min
Jul 31, 2:43 PM EDTSpecial Weather StatementFFCWheeler32 min
Jul 31, 2:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 31, 2:49 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 31, 2:51 PM EDTSpecial Weather StatementFFCDodge, Wilcox24 min
Jul 31, 3:01 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 31, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jul 31, 3:07 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler27 min
Jul 31, 3:13 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 31, 3:16 PM EDTSpecial Weather StatementFFCHenry29 min
Jul 31, 3:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Jul 31, 3:25 PM EDTSpecial Weather StatementFFCTelfair35 min
Jul 31, 3:30 PM EDTSpecial Weather StatementFFCHenry30 min
Jul 31, 3:38 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Jul 31, 3:46 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 31, 3:59 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:05 PM EDTSpecial Weather StatementFFCWilkinson25 min
Jul 31, 4:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jul 31, 4:21 PM EDTSpecial Weather StatementFFCButts, Jasper24 min
Jul 31, 4:26 PM EDTSpecial Weather StatementFFCPeach34 min
Jul 31, 4:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:43 PM EDTSpecial Weather StatementFFCJasper, Monroe32 min
Jul 31, 4:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jul 31, 5:00 PM EDTSpecial Weather StatementFFCCrawford, Taylor30 min
Jul 31, 5:07 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson20 min
Jul 31, 5:13 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam32 min
Jul 31, 5:24 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam38 min
Jul 31, 5:29 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Taylor, Twiggs31 min
Jul 31, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Jul 31, 5:59 PM EDTSpecial Weather StatementFFCBibb, Twiggs31 min
Jul 31, 6:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 31, 6:24 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 31, 7:54 PM EDTSpecial Weather StatementFFCWilkes36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.